MathSciNet Relay Station
MathSciNet bibliographic data
MR2566446 (2011a:57049) 57R17 (53D35 53D40 53D42 57R57)
Hutchings, Michael Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. (N.S.) 47 (2010), no. 1, 73–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement